# CTE Resource Center - Verso - Respiratory Therapy II Task 1423769748

CTE Resource Center - Verso

Virginia’s CTE Resource Center

Identify various complications that can result from the use of pharmacologic items in respiratory therapy.

Definition

Identification should include the signs and symptoms of
  • anaphylactic shock
  • sudden onset of shortness of breath
  • diabetic crisis
  • seizure
  • adverse drug effects.

Process/Skill Questions

  • Why is it important to instruct a patient to rinse out their mouth with water after inhaling steroid inhalers?
  • What are the most common side effects for bronchodilator therapy?
  • Why does a pentamadine treatment require a special nebulizer design?

Other Related Standards

Common Career Technical Core

HL3

Identify existing and potential hazards to clients, coworkers, visitors, and self in the healthcare workplace.

HOSA Competitive Events

Health Science Events

 

Medical Spelling

 

Medical Terminology

 

Medical Math

 

Knowledge Test: Pharmacology

 

Teamwork Events

 

HOSA Bowl